Repositorio de producción científica de la Universidad de Sevilla

Willmore Tori in a wide family of conformal structures on odd dimensional spheres

 

Advanced Search
 
Opened Access Willmore Tori in a wide family of conformal structures on odd dimensional spheres
Cites

Show item statistics
Icon
Export to
Author: Cabrerizo Jaraíz, José Luis
Fernández Andrés, Manuel
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2000
Published in: Rocky Mountain: Journal of Mathematics, 30 (3), 815-822.
Document type: Article
Abstract: We obtain a variable reduction principle for the Willmore variational problem in an ample class of conformal structures on S2n+1. This variational problem is transformed into another one, associated with an elastic-energy functional with potential, on spaces of curves in CP n. Then, we give a simple method to construct Willmore tori in certain conformal structures on S2n+1. Moreover, we exhibit some families of Willmore tori for the standard conformal class on S3 and S7.
Cite: Cabrerizo Jaraíz, J.L. y Fernández Andrés, M. (2000). Willmore Tori in a wide family of conformal structures on odd dimensional spheres. Rocky Mountain: Journal of Mathematics, 30 (3), 815-822.
Size: 130.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/41605

DOI: http://dx.doi.org/10.1216/rmjm/1021477244

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)